MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR100412
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
A report from the field indicated that approximately one month following a coil embolization of an unruptured paraclinoid internal carotid artery aneurysm with a 4mm x 11.5cm micrusframe10 (mfr100412/s13585) and two competitor coils, ¿some substance other than thrombus was flying to the periphery¿.The physician suspected that the substance was the implanted micrusframe10 coil as it was not seen after the procedure.The patient has not experienced any clinical symptoms as a result of the event.The coil embolization procedure occurred on (b)(6) 2020.It was stated that it was very difficult to deliver the microcatheter to the target aneurysm during the procedure; sl-10 (stryker) and headway17 (terumo) microcatheters were utilized.The complaint coil is not available for evaluation.No further information provided at the time of complaint initiation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received indicted that the physician suspects that the substance was the implanted coil because it was not seen shortly after the procedure.It was visualized one month after the procedure.The cause of the event is unknown.Procedural/follow-up imaging is not available for evaluation.No further information could be obtained.Section e1: initial reporter phone: (b)(6).Complaint conclusion: a report from the field indicated that approximately one month following a coil embolization of an unruptured paraclinoid internal carotid artery aneurysm with a 4mm x 11.5cm micrusframe10 (mfr100412/s13585) and two competitor coils, ¿some substance other than thrombus was flying to the periphery¿.The physician suspected that the substance was the implanted micrusframe10 coil as it was not seen after the procedure.The patient has not experienced any clinical symptoms as a result of the event.The coil embolization procedure occurred on (b)(6) 2020.It was stated that it was very difficult to deliver the microcatheter to the target aneurysm during the procedure; sl-10 (stryker) and headway17 (terumo) microcatheters were utilized.The complaint coil is not available for evaluation.Additional information received indicated that the physician suspects that the substance was the implanted coil because it was not seen shortly after the procedure.It was visualized one month after the procedure.The cause of the event is unknown.Procedural/follow-up imaging is not available for evaluation.No further information could be obtained.The micrusframe10 coil remains implanted therefore, no additional investigation can be performed.A manufacturing record evaluation was performed for the finished device s13585 number, and no non-conformances related to the reported complaint condition were identified.Coil migration is a known potential complication associated with the use of micrusframe in coil embolization procedures.With the amount of information available and without films of the event, it is not possible to draw a clinical conclusion between the device and the reported event.However, vessel/aneurysm characteristics and procedural factors may have contributed.Details regarding intervention/treatment and patient outcome could not be obtained.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME10 4MM X 11.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9853204
Report Number3008114965-2020-00069
Device Sequence Number19466259
Product Code KRD
UDI-Device Identifier10886704077817
UDI-Public10886704077817
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberMFR100412
Device Catalogue NumberMFR100412
Device Lot NumberS13585
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY17 (TERUMO) MICROCATHETER; SL-10 (STRYKER) MICROCATHETER; TWO COMPETITOR COILS